Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Average case complexity of multivariate integration


Author: H. Woźniakowski
Journal: Bull. Amer. Math. Soc. 24 (1991), 185-194
MSC (1985): Primary 65D30, 41A55
DOI: https://doi.org/10.1090/S0273-0979-1991-15985-9
MathSciNet review: 1072015
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. S. Kimeldorf and G. Wahba, A correspondence between Bayesian estimation on stochastic processes and smoothing by splines, Ann. Math. Stat. 41 (1970), 495-502. MR 254999
  • 2. G. S. Kimeldorf and G. Wahba, Spline functions and stochastic processes, Sankhya Ser. A 32 (1970), 173-180. MR 303594
  • 3. D. Lee and G. W. Wasilkowski, Approximation of linear functional on a Banach space with a Gaussian measure, J. Complexity 2 (1986), 12-43. MR 925342
  • 4. C. A. Micchelli and G. Wahba, Design problems for optimal surface interpolation, Approximation Theory and Applications (Z. Ziegler, ed.), Academic Press, New York, 1981, pp. 329-347. MR 615422
  • 5. H. Niederreiter, Quasi-Monte Carlo methods and pseudo-random numbers, Bull. Amer. Math. Soc. (N.S.) 84 (1978), 957-1041. MR 508447
  • 6. H. Niederreiter, Quasi-Monte Carlo methods for multidimensional numerical integration, Numerical Integration III, International Series of Numerical Mathematics (H. Braß and G. Hämmerlin . ed.), vol. 85, Birkhäuser-Verlag, Basel, 1988, pp. 157-171. MR 1021532
  • 7. E. Novak, Deterministic and stochastic error bounds in numerical analysis, vol. 1349, Lectures Notes in Math. Springer-Verlag, Berlin, 1988. MR 971255
  • 8. A. Papageorgiou, On average case complexity, Ph. D. thesis, Dept. of Computer Science, Columbia University, 1989.
  • 9. A. Papageorgiou and G. W. Wasilkowski, On the average complexity of mul-tivariate problems, J. Complexity 6 (1990), 1-23. MR 1048027
  • 10. K. F. Roth, On irregularities of distribution, Mathematika 1 (1954), 73-79. MR 66435
  • 11. K. F. Roth, On irregularities of distribution, IV, Acta Arith. 37 (1980), 67-75. MR 598865
  • 12. J. Sacks J. and D. Ylvisaker, Designs for regression with correlated errors, Ann. Math. Stat. 37 (1966), 68-89. MR 192601
  • 13. J. Sacks J. and D. Ylvisaker, Designs for regression problems with correlated errors; many parameters, Ann. Math. Stat. 39 (1968), 49-69. MR 220424
  • 14. J. Sacks J. and D. Ylvisaker, Designs for regression problems with correlated errors III, Ann. Math. Stat. 41 (1970), 2057-2074. MR 270530
  • 15. J. Sacks and D. Ylvisaker, Statistical design and integral approximation, Proc. 12th Bienn. Semin. Can. Math. Cong. (1970), 115-136. MR 277069
  • 16. A. V. Suldin, Wiener measure and its applications to approximation methods, I and II, (in Russian), Izv. Vyssh. Ucheb. Zaved. Mat. 13, 18 (1959, 1960), 145-158, 165-179. MR 157489
  • 17. J. F. Traub, G. W. Wasilkowski, and H. Wonźiakowski, Information-based Complexity, Academic Press, New York, 1988. MR 958691
  • 18. G. Wahba, On the regression design problem of Sacks and Ylvisaker, Ann. Math, Stat. 42 (1971), 1035-1043. MR 279955
  • 19. G. W. Wasilkowski, Information of varying cardinality, J. Complexity 2 (1986), 204-228. MR 922813
  • 20. D. Ylvisaker, Designs on random fields, A Survey of Statistical Design and Linear Models (J. Srivastava, ed.), North-Holland, 1975, pp. 593-607. MR 428662

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 65D30, 41A55

Retrieve articles in all journals with MSC (1985): 65D30, 41A55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-15985-9

American Mathematical Society